# SDR R61A2019082209858

- Difficulty date: August 9, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 29,606 hours, 23,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR PANEL FOUND CORRODED AT FR. 87 BETWEEN RBL 11-39. REPLACED SHEAR PANEL IAW SRM 51-42-03. ***AIRCRAFT REMAINS IN HEAVY CHECK***
